# SDR ASAA2021120636836

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,700 hours, 15,118 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VTK FLAG FO SIDE, LOST RIGHT FMC LEFT MAP AND LEGS PGE WENT BLANK INTERMITTENTLY AND CPDLC KICKED OFF BOTH TIMES THE LEGS PAGE DROPPED. ABOUT 30 MINUTES OUT OF OGG, VTK WENT AWAY AND ALL NAVIGATION WAS RESTORED NORMAL. GROUNDED - YES. DIVERSION TIME 78 MINUTES - ACCOMPLISHED B737-800 FIM TASK 34-61 TASK 836, RESET LEFT AND RIGHT HAND FMC COMPUTER, OPS CHECK GOOD NO FAULTS NOTED.
